# SDR I5EA2023072800003

- Difficulty date: July 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 75,454 hours, 47,365 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, O
- Precautionary procedure: I, B

## Discrepancy

1. AUTO FAIL ILLUMINATED AFTER TAKE OFF RAN QRH AND CONTINUE TO CLIMB.  2. RAPID DEPRESSURIZATION - CABIN WARNING LIGHT, MASKS DROPPED IN CABIN,
